# SDR AU970887

- Difficulty date: April 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: 9911883
- Condition: Faulty
- Location: Hyd Manifold
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) HYDRAULIC MANIFOLD VALVE FAULTY - DURING STRIPDOWN OF THE VALVE PIECES OF `O' RING WERE FOUND - SUSPECT `O' RING CAME FROM THE EMERGENCY GEAR DOWN BOTTLE PNO 9910154-3 (MDR 97/0886)
